Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Female Sexual Disorders
|diva_on_the_rise - Tue Nov 30, 2004 4:26 pm||
Hello! I have what you would call a "masculine" body type for a female (Android), and I have tried everything to make my butt grow, but my fat always deposits around my stomach, and I'm not much of a body builder. Would it be safe to take some kind of product with estrogen in it to make my fat deposit around my butt instead? I have heard of some steroids that cause your body to release more estrogens, and this seems like it would be the best way to get a larger backside other than plastic surgery. The only side effects they mentioned were gynecopaeia or something like that, and of course moodiness and bloating, but that shouldn't have an effect on me since I'm a female right? So is this a safe method? Would it work? If so, do you have any suggestions for products I could use to get my body to release more estrogens? Thank you!
:?: :?: :?: :?: :?: :?: :?: :?:
|Dr. Russell M - Mon Dec 06, 2004 6:44 pm||
Have you been in touch with your gynecologist, and if so, what is your gynecologist's opinion as to your claims? Otherwise, It would be best to leave it to your gynecologist to examine you and help you take the right decisions.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.